Oscillations of retarded differential equations of the neutral and the mixed types

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

This paper is devoted to the study of the oscillation of solutions of delay differential equations of the neutral and mixed types. Some general results are proved for certain general Volterra type neutral differential equations and many particular cases are discussed.

Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalJournal of Mathematical Analysis and Applications
Volume141
Issue number1
DOIs
Publication statusPublished - Jul 1989

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this